Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

 

International Journal of Statistika And Mathematika ISSN: 2277-2790 E-ISSN: 2249-8605

Volume 2, Issue 3, 2012 pp 13-20

 

Research Article

 

On Hankel type transform of generalized Mathieu series

 

B.B.Waphare

 

MAEER’s MIT ACSC, Alandi, Pune-412105, Maharashtra, India

Academic Editor: Dr. Jadhav V.A.

 

Abstract

In this paper, by using integral representations for several Mathieu type series, a number of integral transforms of Hankel type are derived here for general families of Mathieu type series. These results generalize the corresponding ones on the Fourier transforms of Mathieu type series, obtained recently by Elezovic et.al. [4], Tomovski [19] and Tomovski and Vu Kim Tuan [20].

 

 

 
 
 
 
 
  Copyrights statperson consultancy www

Copyrights © statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details